MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EMPOWR ACETABULAR SYSTEM, LINER, NEUTRAL, HXE+, 36F

ENCORE MEDICAL LP DJO SURGICAL; EMPOWR ACETABULAR SYSTEM, LINER, NEUTRAL, HXE+, 36F
Model Number 941-01-36F
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00401788 1644408-2023-00307; 941-01-36h, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Patient hip dislocating.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR ACETABULAR SYSTEM, LINER, NEUTRAL, HXE+, 36F
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key25476739
Report Number1644408-2026-01156
Device Sequence Number9165389
Product Code LPH
UDI-Device Identifier00190446309529
UDI-Public00190446309529
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number941-01-36F
Device Lot Number598Z1364
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-361 864B2052.; 940-02-52F 598Z1364.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale